MathSciNet Relay Station
MathSciNet bibliographic data
MR1617687 14B12 (13J10 14B07 14D15)
Fantechi, Barbara; Manetti, Marco Obstruction calculus for functors of Artin rings. I. J. Algebra 202 (1998), no. 2, 541–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement